# SDR USAA20110131SB020

- Difficulty date: January 30, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - EN ROUTE FROM ORD TO CLT, DURING CRUISE FLIGHT, CREW REPORTED THE EMERGENCY EXIT LIGHTS ILLUMINATED ON PASSENGER SEATS FROM ROWS 20 AND AFT.  ALSO, THE EMERGENCY LIGHTS AT THE R2 DOOR AND AFT GALLEY OVERHEAD IN AFT GALLEY ARE ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY CHARGING/CONTROL UNIT AT CEILING ADJACENT TO R2 DOOR.  OPERATIONAL CHECK OK PER MM 33-51-51.
